Swiss Olympic springer Sarah Atcho collapsed last month with a ‘mysterious’ heart problem shortly after receiving a Pfizer booster shot.
On Dec. 22, Atcho received the booster because she “didn’t want to struggle with this when the season started” and was told it was safer to get Pfizer — even though she had Moderna the first time — to avoid cardiac side effects.
BYPASS THE CENSORS
Sign up to get unfiltered news delivered straight to your inbox.
Within a few days Atcho says she began suffering a tightness in her chest and felt dizzy when walking. A cardiologist diagnosed Atcho with pericarditis — inflammation of the thin membrane that surrounds the heart.
In a Jan. 17 social media post, Atcho admitted that she was upset and frustrated claiming that nobody is talking about the side effects of the COVID jabs:
Obviously as you know, I’m trying to be as transparent as I can and now is more important than ever.
On December 22 I got my booster vaccination because I didn’t want to struggle with this when the season started. I was told that it was safer to get Pfizer (even though I had Moderna the first time) to avoid cardiac side effects.
On December 27 I felt a tightness in the chest and started feeling dizzy while walking up the stairs. This happened a few more times until I decided to check with a cardiologist who diagnosed me with pericarditis (inflammation of the thin membrane surrounding the heart).
I am now not allowed to get my heart rate up for a few weeks to allow my heart to rest and heal from the inflammation.
I am still doing everything I can with my coach to keep my muscles moving and he’s doing a GREAT job, thank you @patsaile !!
I have to admit that I am upset at the situation because we don’t talk enough about the side effects. I feel helpless since this is completely out of my control…
I am glad the vaccine helped avoid many deaths and reduce the pressure on the hospitals and hospital staff however I am frustrated that myself as well as other young and healthy people are suffering from these heavy side effects.
I hope you understand why it is important for me to share, I’ll keep you guys updated on the process
let me know if you’re experiencing the same, let’s help each other!
Thegatewaypundit.com reports: Atcho is the second Swiss Olympic athlete to develop heart problems following their third shot of the experimental COVID-19 vaccine. Triple vaccinated Swiss runner and Olympic athlete Fabienne Schlumpf announced on her Instagram account that she developed myocarditis. At the time being, she is not allowed to play any sports and participate in training.
Latest posts by Sean Adl-Tabatabai (see all)
- Russia Releases Evidence Proving WEF & Biden Admin Created Biolabs in Ukraine - February 7, 2023
- Biden Admin Hands Out ‘Black Resistance’ Flyers to Border Patrol Agents - February 7, 2023
- Hidden in Plain Sight: Pfizer Meaning in Hebrew Goes Viral Following Grammys Sponsorship - February 7, 2023